MathSciNet Relay Station
MathSciNet bibliographic data
MR528871 32M10 (53C30 53C55)
Takeuchi, Masaru Homogeneous Kähler submanifolds in complex projective spaces. Japan. J. Math. (N.S.) 4 (1978), no. 1, 171–219.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement